Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Kallsen, J. 
Nicht-TUM Koautoren:
nein 
Kooperation:
Titel:
A Stochastic Differential Equation with a Unique (up to Indistinguishability) but not Strong Solution 
Abstract:
Fix a filtered probability space and a Brownian motion Bon that space and consider any solution process to a stochastic differential equation SDE (1). A well-known theorem states that pathwise uniqueness implies that the solutionto SDE (1) is strong, i.e., it is adapted to the P-completed filtration generated by B. Pathwise uniqueness means that, on any filtered probability space carrying a Brownian motion and for any initial value, SDE (1) has at most one (weak) solution. We present an example...    »
 
Intellectual Contribution:
Discipline-based Research 
Zeitschriftentitel:
Séminaire de Probabilités XXXIII, Lecture Notes in Mathematics, Berlin, Springer 
Jahr:
1999 
Band / Volume:
1709 
Seitenangaben Beitrag:
315-326 
Sprache:
en 
Key publication:
Nein 
Peer reviewed:
Ja 
International:
Ja 
Book review:
Nein 
commissioned:
not commissioned 
Professional Journal:
Nein